[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V5 #401

>Hi Sylvia,
>     When my son is low he also gets numbness and tingling in his legs and
>feet when he goes low.

Note that numbness and pins and needles are symptoms of hypos in most 
people. I knew a few other diabetic kids who like me lost all feeling 
in their tongues.

   This symptom ended in time and others replaced it.  Currently, I am 
one of the several here who lose feeling in their arms or legs when 
hypo.  I don;t think the hypo itself is the direct cause but I do 
think it exacerbates some other nerve/circulation problem.  Mayeb the 
brain isn just screwed up when hypo (at least it's an excuse).
Darrin Parker - Nova Scotia, Canada!
Nine months pumping thanks to the support of wonderful internet 
friends & IP.org

Insulin infusion pump has given me better control than I had achieved 
in 27 years of MDI!  To date:  50% improvement in average bg's & 
fewer hypos.
Pre-pump HeA1c = 9.2.  1st & 2nd post-pump HeA1c = 5.1 &  7.0  (N = 4.3 - 5.8).
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml